MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Model Number 890500
Medical Device Problem Code Inadequate User Interface (2958)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during set-up of the device for a cardiopulmonary bypass (cpb) procedure, the central control monitor (ccm) touch screen was not responsive as the pointer on the screen was frozen.There were no reported consequences to the patient.No other details regarding the nature of this event were provided.
 
Additional Manufacturer Narrative
The field service representative (fsr) was able to confirm the reported complaint.The fsr attempted troubleshooting steps, but the issue remained.The ccm was replaced.The unit operated to the manufacturer's specifications.
 
Additional Manufacturer Narrative
Updated block: d9.
 
Additional Manufacturer Narrative
Updated blocks: b5 and h6.
 
Event or Problem Description
Additional information was received that as a result of the reported issue, an alternate device was employed.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
 
Additional Manufacturer Narrative
The reported complaint was confirmed.The service repair technician (srt) duplicated the reported complaint.The central control monitor (ccm) booted up normally but once on the advanced perfusion screen, the cursor control was not responding to touch.There was no sign of physical damage on the screen, so the issue is within the monitor.This touchscreen repair requires the unit to be returned to the supplier.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
ADVANCED PERFUSION SYSTEM 1
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
6200 jackson road
ann arbor, MI 48103
7346634145
MDR Report Key20836843
Report Number1828100-2024-00316
Device Sequence Number11776791
Product Code DTQ
UDI-Device Identifier00886799001813
UDI-Public(01)00886799001813(11)231221
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K221895
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number890500
Device Catalogue Number890500
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Supplement Date Received by Manufacturer12/20/2024
01/28/2025
05/09/2025
Initial Report FDA Received Date12/03/2024
Supplement Report FDA Received Date01/13/2025
02/18/2025
05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown